Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An asymptotic formula in the theory of numbers


Author: H. Halberstam
Journal: Trans. Amer. Math. Soc. 84 (1957), 338-351
MSC: Primary 10.1X
MathSciNet review: 0084519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Halberstam, Four asymptotic formulae in the theory of numbers, J. London Math. Soc. 24 (1949), 13–21. MR 0028337 (10,431g)
  • [2] T. Estermann, On the representations of a number as a sum of two products, Proc. London Math. Soc. 2 vol. 31 (1929) pp. 123-133.
  • [3] -, Vereinfachter Beweis eines Satzes von Kloosterman, Abh. Math. Sem. Hansischen Univ. vol. 7 (1929) pp. 83-98.
  • [4] André Weil, On some exponential sums, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 204–207. MR 0027006 (10,234e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0084519-0
PII: S 0002-9947(1957)0084519-0
Article copyright: © Copyright 1957 American Mathematical Society